Well I don't know any other way to put... Thecaught up with me. The past couple months I've dosed ~500mg a couple times a week to wind down and get a restful nights sleep but during finals week I got a little carried away. I didn't "wash out" like the bottle recommends and I'm kind of regretting it now. The last 3 nights I've gotten 2, maybe 3 hours of sleep total even though my body is completely exhausted. It's honestly the weirdest feeling, I know I'm tired, I know I need to sleep, but I constantly feel like I've just downed an entire pot of coffee. Some of the other effects I had during the first couple days were tingling palms and feet along with terrible anxiety throughout the day.
I've done some reading up on the whole withdrawal process and some people make it sound a lot more dramatic than its been so far. I'm on my 3rd day now cold turkey and i've read that because of the long half-life the symptoms last 5-7 days.
Just wondering if anyone here has gone through this before or has some advice to ease the symptoms? I'm not trying to substitute one drug for another. Maybe something natural or good ways to wind down at night? I know there's a ton of knowledgeable people on this forum. I'm just looking for any insight, advice, or motivation to get through the rest of it!! Thanks guys.